I have been constipated pretty much 1 full year , due to what the doctors say is caused from methadone , which i take as perscription 40 mls daily.I am miserably bloated and full of gas and my doctor keeps saying im packed aswell as i am loosing weight , low energy and lower stomach pains across middle stomach aswell as feeling sluggish and nauseated , all my doctor says is use enemas and drink gallons of go lytely .... could anyone give me suggestions on how to get my bowels working again yours sincerely
hi buddy, I am sorry to hear you are feeling so bad. I get constipated often here it seems.
I dont know if you have tried a Fleet glycerin suppository yet....they are very mild and it works for me here
They are much easier to use than the enema.
Drop me a line here, let me know if this helps.
Talk to you soon buddy,
Welcome to the gastroenterology community! I really recommend against using enemas on a daily basis. Have you tried other laxatives? Sometimes you need to try different laxatives until you find one that works. Have you seen a gastroenterologist or just your regular doctor?
i have seen a regular dr and a surgeon and all they push is laxatives i have yet to find one that works i used lactulose , dulcolax , fleet enemas , senekot to no avail im near ready to xplode here at wits end i exercise walk miles you name it still nothing
i should see a gastro but my gp wouldnt even give me a requisition for a food sensitivity test
oh and this is a good one i said to my g.p i feel like im being poisoned he replied you are . and if it does you in who knows was his reply nice doc huh
hello matt thanks for your concern tried all those products worked a little nothing amazing though , my doc had me drinking litres of go lytley and sodium phosphate enemas 2 back 2 back with little to no results
hope to hear from you again matt take care and hope you are having a good christmas
oh ya i forgot to mention when i take 3 dulcolax tablets i get lots of gas like emediately and i also have a hard time urinating i guess due to feces pushing on my bladder damn im miserable lol actually crying aint gonna help
First I would recommend finding a different GP. Then ask for a referral to a gastroenterologist. I would recommend trying miralax or milk of magnesia or magnesium citrate when it is really bad to see if those help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.